Some points about discontinuity
Bibliographic Data
| ID | 10814912 |
|---|---|
| Authors | G Roberts (0000-0002-4984-1308, corresponding author), George W Roberts |
| Year | 1967 |
| Volume | 17 |
| Issue | 1 |
| Pages | 100-103 |
| Publication date | 1967-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/bf00485020 |
| OpenAlex | W2028599009 |
| Language | EN |
Discontinuity (linguistics) · Epistemology · Linguistics · Metaphysics · Philosophy of language · Philosophy of science · Advanced Banach Space Theory · Homotopy and Cohomology in Algebraic Topology · Mathematics · Philosophy · Quantum Mechanics and Applications
| Highly cited | No |
|---|